On the equivalence of weak dominance and sequential best response

Shimoji, M. (2003) On the equivalence of weak dominance and sequential best response. Games and Economic Behavior, 48 (2). pp. 385-402. ISSN 0899-8256

Abstract

Metadata

Authors/Creators:
  • Shimoji, M.
Institution: The University of York
Academic Units: The University of York > Economics and Related Studies (York)
Depositing User: York RAE Import
Date Deposited: 28 May 2009 15:27
Last Modified: 28 May 2009 15:27
Published Version: http://dx.doi.org/10.1016/j.geb.2003.09.003
Status: Published
Publisher: Elsevier
Identification Number: 10.1016/j.geb.2003.09.003

Share / Export

Statistics